Informa
9월 12일
Show Filter
09:10 - 09:30 20 mins
Shared Headliners: IoT World Asia & AI Summit Singapore - Room 5
Chairperson’s Opening Remarks & Results for Ovum's IoT/AI/5G Implementation Survey

Track Room 5

  • What are the expectations of enterprises for 5G IoT services? - 95% of tech leaders believe that 5G IoT will be transformation but what are the top corporate challenges and objectives they hope to transform with 5G IoT
  • What are the motivations for deploying 5G IoT services? - From operational excellence to creation of new monetization opportunities. The motivations for 5G IoT will only lengthen as the technology matures and enterprises have a stronger understanding of what it entails
  • What are the business processes that enterprises hope to transform with 5G IoT services? - 5G IoT has grabbed the attention beyond IT as business leaders are looking towards 5G IoT to fundamentally retool business processes. What are the top business processes that 5G IoT will have the greatest impact on?
  • What are the immediate and long-term business benefits of 5G IoT Services? - How can your businesses be reshaped with 5G IoT? Which verticals will likely to be first in to benefit first
  • Adrian Ho - Principal Analyst, Large Enterprise, Ovum
09:30 - 09:50 20 mins
Shared Headliners: IoT World Asia & AI Summit Singapore - Room 5
Powering Sustainability with Energytech

Track Room 5

  • Chang Sau Sheong - CEO SP Digital, SP Group (Singapore Power)
09:50 - 10:10 20 mins
Shared Headliners: IoT World Asia & AI Summit Singapore - Room 5
Smart Cities in 2019: A New Way Forward?

Track Room 5

There is a lot of buzz around Smart Cities, but the question we need to ask is - has the industry lived up to the hype? In this presentation, Charles will look across the Smart City ecosystem to identify which markets, strategies, technologies and solutions are driving the Smart Cities forward, which are failing to meet expectations, and which will rise to prominence and be a driving force for innovation over the coming 12 - 24 months.

  • Charles Anderson - Founder, Charles Reed Anderson & Associates
10:10 - 10:40 30 mins
Shared Headliners: IoT World Asia & AI Summit Singapore - Room 5
Panel Discussion: Balancing Privacy and Personalisation - Ethical AI, IoT and Responsible Governance
  • How do you keep customer information safe?
  • How do you manage such an intimate understanding of the customer?
  • How can you build a product that instils trust in your customer?
  • How can you balance the pursuit of profits with ethical obligations to your customer? Will technology make this harder to achieve?
  • Integrating predictive analytics and sentiment analysis technology to mine trends and real time insights out of multi-channel user engagement.
  • Vivien Chua - Chief Technology Officer, Shenton Insurance Brokers
  • Rajesh Naraimhan - CEO and Board Member, TVS Motor Singapore
  • Ravinder Pal Singh - Chief Information and Innovation Officer, Air Vistara
  • Moderator Adrian Ho - Principal Analyst, Large Enterprise, Ovum
10:40 - 11:20 40 mins
Shared Headliners: IoT World Asia & AI Summit Singapore - Room 5
Morning Coffee, Networking and Exhibition Visit
11:20 - 11:40 20 mins
Shared Headliners: IoT World Asia & AI Summit Singapore - Room 5
Smart Automation - Enabling the Factory of The Future and Just-in-Time Manufacturing for Industrial Businesses Across Asia

Track Room 5

  • Abhishek Singh - Chief Digital Officer, Royal Golden Eagle International (RGE)
11:40 - 12:00 20 mins
Shared Headliners: IoT World Asia & AI Summit Singapore - Room 5
Gearing Up for Autonomous Mobility - Singapore’s Approach

Track room 5

  • Chris Leck - Deputy Group Director, Land Transport Authority of Singapore
12:00 - 12:20 20 mins
Shared Headliners: IoT World Asia & AI Summit Singapore - Room 5
Cyberattacks on smart cities - it’s just a matter of time

Track room 5

  • Are you sure your smart city is really secure?
  • How smart city infrastructure can be attacked
  • How to withstand cyberattacks
  • Marat Nuriev - Senior Business Development Manager, Kaspersky Lab
12:20 - 13:00 40 mins
Shared Headliners: IoT World Asia & AI Summit Singapore - Room 5
Panel Discussion: Collaboration through Public Private Partnerships Across Asia to Deliver Intelligent, Resilient Cities and Nations

Track room 5

  • Chen-Yu Lee - Director, Taipei Smart City Project Management Office(TPMO)
  • David Turkington - Head of Technology, APAC, GSMA
  • Andrew Hamilton - Client Partner, Social Innovation - APAC, Hitachi
  • Vanessa Koh - CTO, GBCI Ventures
  • Moderator Adrian Ho - Principal Analyst, Large Enterprise, Ovum
13:00 - 14:00 60 mins
Networking Lunch & Exhibition Visit
14:00 - 14:10 10 mins
IoT World Asia Main Conference - Room 6
Chairpersons Opening Remarks - Track Room 6

Track Room 6

  • Speaker Bob Gill - General Manager, Southeast Asia, ARC Advisory Group
14:10 - 14:30 20 mins
IoT World Asia Main Conference - Room 6
IoT data, AI and Blockchain, the perfect match for Taipei’s Smart City?

Track room 6

  • Addressing the questions around citizen safety and cost of using blockchain in the city. Discussing the uses and possibility of data within government administration
  • Focussing on the potential of open and traceable transactions and ensuring citizen ownership of data through blockchain Understanding the role government can play as the regulator and supporter of blockchain
  • Insight into how data, AI and other forms of emerging technologies can work together to form a truly smart city
  • Chen-Yu Lee - Director, Taipei Smart City Project Management Office(TPMO)
14:30 - 14:50 20 mins
IoT World Asia Main Conference - Room 6
Digitalisation in Aviation

Track room 6

  • The current aviation landscape, and where we hope to see more digitalisation
  • the type of data you can get from an aircraft
  • potential uses (skywise) and some IOT examples at Airbus
  • and the future of digitalisation in the aviation industry
  • Nicole Leong - Digital Transformation Office Leader- South East Asia, Airbus
14:50 - 15:10 20 mins
IoT World Asia Main Conference - Room 6
Rolling out NB-IoT to establish a Seamless and Connected City

Track room 6

  • Ensuring that a robust IT and network infrastructure is implemented in a city
  • Considering cost as a key factor as demand increases
  • Mikael Schachne - VP Mobility Solution, BICS
15:10 - 15:40 30 mins
IoT World Asia Main Conference - Room 6
Panel: Harmonizing IoT to Across your Partner Ecosystem

Track room 6

  • How is the ASEAN IoT community driving collaboration across partner networks to deliver end to end solutions?
  • Global partnerships to drive regional developments for IoT
  • The importance of PPPs to action your IoT intentions
  • How M&A will deliver value, filling the gaps in the value chain and enhancing applications
  • Innovation, growth, and a customer-centric mindset are vital in the Digital Economy.
  • People Capability plays a vital role in empowering the workforce with future ready skills and behaviors’ - Agile inclusive, digitally savvy and innovative and a global mindset.
  • Empower the workforce to better engage with clients and partners about the impact and opportunities of digital technology

  • Chong Choon Jeng - Director, Global Alliance and Partnerships Internet of Things, Group Enterprise, Singtel Group
  • Sonia Sant - Head, Learning Product Technology & Innovation and Operations, Standard Chartered Bank
  • Terence Wong - Marketing Development Director, APAC, GSMA
  • Moderator Neil Shah - Partner & Research Director, Counterpoint Research
15:40 - 16:00 20 mins
IoT World Asia Main Conference - Room 6
E. Combustion and Smart Inert-hood - Customer Process Improvement in Varied Industries Integrating IoT with Expertise

Track room 6

  • Industrial gases used for different purposes in different processes of all the industries
  • E. Combustion and Smart Inert-hood helping present the applicability of process improvement with IoT
  • Jeanne Pigassou - Manager, Digital Solutions, South East Asia, Air Liquide
  • Shashwat Bandyopadhyay - Market Strategy & Altec-IM SEA, Air Liquide
Showing of Streams
13:00 - 14:00

Networking Lunch & Exhibition Visit

More
Showing of Streams

* 주최측 사정에 따라 사전 예고없이 프로그램이 변경될 수 있습니다.